I started taking topamax for my migraines about 15 years ago and i did lose 55 pounds as a direct result of the medicine (100 2x day). Does anyone know if weight comes back when you go off the med? About a year ago my hair started thinning and my neurologist said that could be a side effect of the Topamax , only way to know for sure is to go off the drug...
Longterm; Most people say that the weight does stay off pretty much between that and adjust your diet some. And most the time it does not come right back it has worked very well keeping the weight off. good luck and Merry Christmas
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2012 • 6 answers
Updated 26 Apr 2013 • 1 answer
Updated 23 Dec 2018 • 20 answers
Updated 15 Dec 2018 • 14 answers
Updated 15 Nov 2017 • 1 answer